MAUDE Adverse Event Report: B. BRAUN AVITUM AG - MELSUNGEN DIALOG+; DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG - MELSUNGEN DIALOG+; DIALYZER, HIGH PERMEABILIT
Model Number 710200S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been identified s b.Braun medical inc.Internal report number 400489405.The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: it was reported that a patient went unresponsive at the end of a therapy with a dialog+ dialysis machine.The patient came by wheelchair.The staff remarked how he normally walked in the clinic.The patient said that he had not felt very good after starting a new shingles medication.Toward the end of the treatment the patient went unresponsive, staff began cpr and the patient was transported to the emergency room by ambulance.
 
Additional Manufacturer Narrative
This report has been identified s b.Braun medical inc.Internal report number (b)(4).Upon further inquiry, it was reported that the patient became unresponsive approximately 3 hours 30 minutes into therapy.The treatment was almost complete.The patient did not have any complaints before becoming unresponsive.There was no indication of a malfunction of the dialog+ machine.The customer does not believe that the dialysis machine had anything to do with the patient issue.Further details were not disclosed by the customer.The dialog+ machine was technically inspected by the customer's technician.It operated as intended.There was no malfunction.The dialog+ machine was put back into service and is currently in use without any issues.The data record of the dialog+ machine was not captured and was therefore not available for investigation.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
DIALOG+
Common Device Name
DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG - MELSUNGEN
schwarzenberger weg 73-79
melsungen, D-342 12
GM  D-34212
MDR Report Key10684394
Report Number3002879653-2020-00007
Device Sequence Number3208199
Product Code KDI
UDI-Device Identifier04046964285608
UDI-Public(01)04046964285608
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710200S
Device Catalogue Number710200S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;